Trivially perfect graphs

Research output: Contribution to journalArticlepeer-review


An undirected graph is trivially perfect if for every induced subgraph the stability number equals the number of (maximal) cliques. We characterize the trivially perfect graphs as a proper subclass of the triangulated graphs (thus disproving a claim of Buneman [3]), and we relate them to some well-known classes of perfect graphs.

Original languageEnglish
Pages (from-to)105-107
Number of pages3
JournalDiscrete Mathematics
Issue number1
StatePublished - 1978
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Trivially perfect graphs'. Together they form a unique fingerprint.

Cite this